# SDR CA191121008

- Difficulty date: February 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTING AIRCRAFT DEPARTED AND THE CREW COULD NOT GET THE STAB TRIM TO ENGAGE.  CREW WILL DIVERT FOR LANDING. BOTH PILOT AND CO-PILOT PITCH TRIM SWITCHES REPLACED.
